# SDR 2002F00075

- Difficulty date: October 22, 2001
- Submitted: February 1, 2002
- Operation: Air carrier
- Aircraft: N910PG
- Make and model: Boeing 727-200
- Aircraft serial: 22606
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 900542
- Part serial: 25171
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ORD - FOUND DURING LINE CHECK, AFT DOOR EMERGENCY LIGHT INOPERATIVE.  REMOVED AND REPLACED AFT DOOR EMERGENCY LIGHT PACK ASSEMBLY.  (M)
